# SDR ASMF201111001

- Difficulty date: October 23, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 24,701 hours, 12,993 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 305115709
- Condition: Leaking
- Location: Rt Engine
- Part time: 24,874 hours, 13,088 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,DETECTED AN OIL LEAK IN THE RT ENGINE HYD PUMP SEAL WITH 118 DROPS PER MINUTE. ACFT WAS SENT TO THE HANGAR AND THE RT ENGINE HYD PUMP CARBON SEAL WAS REPLACED IAW MM 72-60-00, TESTED CORRECT.
